Volume 13, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lefschetz fibrations and symplectic homology

Mark McLean

Geometry & Topology 13 (2009) 1877–1944
Bibliography
1 A Abbondandolo, M Schwarz, Floer homology of cotangent bundles and the loop product arXiv:0810.1995
2 A Abbondandolo, M Schwarz, Note on Floer homology and loop space homology, from: "Morse theoretic methods in nonlinear analysis and in symplectic topology" (editors P Biran, O Cornea, F Lalonde), NATO Sci. Ser. II Math. Phys. Chem. 217, Springer (2006) 75 MR2276949
3 A Abbondandolo, P Seidel, An open string analogue of Viterbo functoriality arXiv:0712.3177
4 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
5 E Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966) 1 MR0206972
6 A D R Choudary, A Dimca, Complex hypersurfaces diffeomorphic to affine spaces, Kodai Math. J. 17 (1994) 171 MR1282208
7 K Cieliebak, Handle attaching in symplectic homology and the chord conjecture, J. Eur. Math. Soc. $($JEMS$)$ 4 (2002) 115 MR1911873
8 K Cieliebak, Y Eliashberg, Symplectic geometry of Stein manifolds, in preparation
9 K Cieliebak, A Floer, H Hofer, K Wysocki, Applications of symplectic homology. II. Stability of the action spectrum, Math. Z. 223 (1996) 27 MR1408861
10 T tom Dieck, T Petrie, The Abhyankar–Moh problem in dimension $3$, from: "Transformation groups (Osaka, 1987)" (editor K Kawakubo), Lecture Notes in Math. 1375, Springer (1989) 48 MR1006682
11 T tom Dieck, T Petrie, Contractible affine surfaces of Kodaira dimension one, Japan. J. Math. $($N.S.$)$ 16 (1990) 147 MR1064448
12 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
13 Y Eliashberg, Symplectic geometry of plurisubharmonic functions, from: "Gauge theory and symplectic geometry (Montreal, PQ, 1995)" (editors J Hurtubise, F Lalonde, G Sabidussi), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 488, Kluwer Acad. Publ. (1997) 49 MR1461569
14 A Floer, H Hofer, D Salamon, Transversality in elliptic Morse theory for the symplectic action, Duke Math. J. 80 (1995) 251 MR1360618
15 K Fukaya, P Seidel, I Smith, Exact Lagrangian submanifolds in simply-connected cotangent bundles arXiv:math.SG/0701783
16 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
17 D Hermann, Holomorphic curves and Hamiltonian systems in an open set with restricted contact-type boundary, Duke Math. J. 103 (2000) 335 MR1760631
18 S Kaliman, Exotic analytic structures and Eisenman intrinsic measures, Israel J. Math. 88 (1994) 411 MR1303505
19 M McLean, The symplectic topology of Stein manifolds, PhD thesis, University of Cambridge (2008)
20 A Oancea, A survey of Floer homology for manifolds with contact type boundary or symplectic homology, from: "Symplectic geometry and Floer homology. A survey of the Floer homology for manifolds with contact type boundary or symplectic homology", Ensaios Mat. 7, Soc. Brasil. Mat. (2004) 51 MR2100955
21 A Oancea, The Künneth formula in Floer homology for manifolds with restricted contact type boundary, Math. Ann. 334 (2006) 65 MR2208949
22 C P Ramanujam, A topological characterisation of the affine plane as an algebraic variety, Ann. of Math. $(2)$ 94 (1971) 69 MR0286801
23 P Seidel, Symplectic homology as Hochschild homology arXiv:math.SG/0609037
24 P Seidel, A long exact sequence for symplectic Floer cohomology, Topology 42 (2003) 1003 MR1978046
25 P Seidel, A biased view of symplectic cohomology, from: "Current Developments in Math. (2006)" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R P Stanley, S T Yau), Intl. Press (2008) 211
26 P Seidel, Fukaya categories and Picard–Lefschetz theory, Zürich Lect. in Adv. Math., Eur. Math. Soc. (2008) MR2441780
27 P Seidel, I Smith, The symplectic topology of Ramanujam's surface, Comment. Math. Helv. 80 (2005) 859 MR2182703
28 I Ustilovsky, Infinitely many contact structures on $S^{4m+1}$, Internat. Math. Res. Notices (1999) 781 MR1704176
29 C Viterbo, Functors and computations in Floer homology with applications. I, Geom. Funct. Anal. 9 (1999) 985 MR1726235
30 M Zaĭdenberg, Exotic algebraic structures on affine spaces, Algebra i Analiz 11 (1999) 3 MR1734345